# SDR VNAA202108029992

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 12,070 hours, 10,916 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support
- Part number: SH6703182595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL UPPER AND LOWER FLOOR SUPPORT ANGLES ARE CORRODED.  LOCATED, DRILLED AND INSTALLED NEW MID CAP ANGLE P/N: SH670-31825-95 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-41-02-001-001-A01.
